MathSciNet Relay Station
MathSciNet bibliographic data
MR1665155 (2000c:12006) 12F05 (01A99 51M15)
Gottlieb, Christian The simple and straightforward construction of the regular $257$-gon. Math. Intelligencer 21 (1999), no. 1, 31–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement